Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 76, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 13, 2020, 4:52 AM CDT for 9 counties in Florida; Decatur County, Grady County, Thomas County, Georgia. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 4:52 AM CDT (09:52 UTC)
- Expired
- Apr 13, 2020, 5:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL, Decatur County, GA, Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 64 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:30 AM CDT | TSTM WND DMG | 3 Nnw Beachton, GA | TREES DOWN ALONG HIGHWAY 93 SOUTH OF THE OCHLOCKONEE RIVER. |
| Apr 13, 5:40 AM CDT | TSTM WND DMG | Wewahitchka, FL | SOCIAL MEDIA REPORT OF DOWNED TREES IN THE WEWAHITCHKA AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 10:45 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 13, 2:20 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.7
The text
As transmitted.
871
WUUS52 KTAE 130952
SVRTAE
FLC005-013-037-039-045-063-073-077-129-GAC087-131-275-131045-
/O.NEW.KTAE.SV.W.0076.200413T0952Z-200413T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
552 AM EDT Mon Apr 13 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Southeastern Jackson County in the Panhandle of Florida...
Gulf County in the Panhandle of Florida...
Southeastern Bay County in the Panhandle of Florida...
Calhoun County in the Panhandle of Florida...
Northwestern Wakulla County in Big Bend of Florida...
Gadsden County in Big Bend of Florida...
Liberty County in Big Bend of Florida...
Central Leon County in Big Bend of Florida...
Northwestern Franklin County in Big Bend of Florida...
Decatur County in southwestern Georgia...
Grady County in southwestern Georgia...
Northwestern Thomas County in south central Georgia...
* Until 645 AM EDT/545 AM CDT/.
* At 551 AM EDT/451 AM CDT/, severe thunderstorms were located along
a line extending from near Pelham to 7 miles northeast of Tyndall
Air Force Base, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Panama City, Callaway, Quincy, Blountstown, Havana, Bainbridge,
Midway, Port St. Joe, Tallahassee, Springfield, Mexico Beach,
Ochlocknee, Coolidge, Whigham, Stonemill Creek, Chattahoochee,
Greensboro, Tyndall Air Force Base, West Bainbridge and Orange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
the Panhandle of Florida...and southwestern Georgia. A Tornado Watch
also remains in effect until 1100 AM EDT/1000 AM CDT/ for Big Bend of
Florida...and south central and southwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2982 8549 2988 8549 2993 8556 3011 8568
3053 8526 3075 8481 3107 8460 3108 8401
3104 8400 3104 8384 2960 8527 2960 8534
TIME...MOT...LOC 0951Z 252DEG 42KT 3114 8422 3011 8545
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
72-BUNKER1 follow-up statement
936
WWUS52 KTAE 131027
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
627 AM EDT Mon Apr 13 2020
FLC063-131037-
/O.CAN.KTAE.SV.W.0076.000000T0000Z-200413T1045Z/
Jackson FL-
627 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
the Panhandle of Florida...and southwestern Georgia. A Tornado Watch
also remains in effect until 1100 AM EDT/1000 AM CDT/ for Big Bend of
Florida...and south central and southwestern Georgia.
LAT...LON 2982 8549 2988 8549 2993 8556 3039 8511
3108 8428 3104 8384 2960 8527 2960 8534
TIME...MOT...LOC 1027Z 252DEG 42KT 3127 8376 3024 8499
$$
FLC005-013-037-039-045-073-077-129-GAC087-131-275-131045-
/O.CON.KTAE.SV.W.0076.000000T0000Z-200413T1045Z/
Gulf FL-Bay FL-Calhoun FL-Wakulla FL-Gadsden FL-Liberty FL-Leon FL-
Franklin FL-Decatur GA-Grady GA-Thomas GA-
627 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM
EDT/545 AM CDT/ FOR GULF...SOUTHEASTERN BAY AND SOUTHEASTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN WAKULLA...
GADSDEN...LIBERTY...CENTRAL LEON AND NORTHWESTERN FRANKLIN COUNTIES
IN BIG BEND OF FLORIDA...SOUTHEASTERN DECATUR...GRADY COUNTIES IN
SOUTHWESTERN GEORGIA AND NORTHWESTERN THOMAS COUNTIES IN SOUTH
CENTRAL GEORGIA...
At 627 AM EDT/527 AM CDT/, severe thunderstorms were located along a
line extending from near Norman Park to 13 miles northeast of
Stonemill Creek, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Quincy, Blountstown, Havana, Midway, Cairo, Port St. Joe,
Tallahassee, Mexico Beach, Ochlocknee, Coolidge, Whigham, Stonemill
Creek, Greensboro, Tyndall Air Force Base, Orange, Wewahitchka,
Gretna, Bristol, Attapulgus and Climax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
the Panhandle of Florida...and southwestern Georgia. A Tornado Watch
also remains in effect until 1100 AM EDT/1000 AM CDT/ for Big Bend of
Florida...and south central and southwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2982 8549 2988 8549 2993 8556 3039 8511
3108 8428 3104 8384 2960 8527 2960 8534
TIME...MOT...LOC 1027Z 252DEG 42KT 3127 8376 3024 8499
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
72-BUNKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:37 AM CDT, 15 minutes earlier.
Area forecast discussion, Apr 13, 4:37 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
537 AM EDT Mon Apr 13 2020
.UPDATE...
Extended the wind advisory till 12Z and added some counties along
the eastern side including Leon and Lowndes as winds are picking
up ahead of the line of thunderstorms.
&&
.PREV DISCUSSION [430 AM EDT]...
.NEAR TERM [Through Tonight]...
Tornado watches are up for portions of the tri-state region as a
broken line of thunderstorms, edging into our SW GA/SE AL counties
currently as of 2 AM CT, aided by 1000 J/kg CAPE and a 70 kt LLJ
pumps high theta-e air into and ahead of the line. Progging the
line out places the line into our central sections in the predawn
hours and into the eastern Big Bend counties after dawn. SPC has
an enhanced risk for severe storms early this morning then slight
risk after dawn ahead of the line with all modes of severe
weather possible given the highly sheared environment. The line
appears to move south of the eastern Big Bend early to mid
afternoon and the supporting trough and dynamics move further
north and away from the region.
.SHORT TERM [Tuesday through Wednesday]...
Cold front will stall across the coastal waters and east Big Bend
as the supporting trough races northeast and ridging to the south
stops its movement southward. Good convergence with cyclonic flow
aloft will lead to good rain chances this period along and just
north of the front as it moves little through Wednesday. The upper
trough moves through Wednesday adding additional diffluence aloft
and additional heavy rainfall amounts before it gets pushed
southward in the long term.
.LONG TERM [Wednesday Night Through Monday]...
A slight break in the active weather is possible late this work
week but relative cyclonic flow over much of the eastern US will
lead to additional chances for shower and thunderstorms across the
area into the weekend
.AVIATION...
[Through 06Z Tuesday]
Updated timing of arrival for line of thunderstorms based from
latest high resolution guidance to each of our TAF sites. Expect
MVFR/IFR just ahead of the line, variable strong wind gusts with
the line along with heavy thunderstorms, an hour or two of
degraded flight conditions behind the line, then decreasing
westerly winds and VFR conditions after that through the rest of
the TAF period.
.MARINE...
Hazardous marine conditions will continue today with an
improvement this evening. Today, a cold front will move from west
to east with strong thunderstorms accompanying the front. Ahead of
this line, strong onshore flow will continue. Wave heights will be
around 6 to 10 feet today with improvement tonight. Gale warning
will expire this morning, and even though winds will decrease
through the day, wave heights will remain at or above 7 feet and
the small craft advisory will be left in tact till this evening.
.FIRE WEATHER...
No hazardous fire weather conditions are expected over the next
few days.
.HYDROLOGY...
The storm system moving through is only expected to bring around
1-1.5 inches of rain across the region due to the fast movement of
the cold front. No flooding is expected with this system.
The cold front is expected to stall near the Gulf Coast and will
be a focus for additional showers and storms. There is the
possibility of an additional 2-4 inches of rain on Tuesday and
Wednesday. At the current time, most of the guidance indicates the
heaviest rain is expected to occur over North Florida, in areas
with moderate drought conditions, thus little or no flooding is
anticipated with these rainfall amounts.
For coastal flood concerns, strong onshore flow will lead to some
minor coastal flooding around the time of high tide this morning
in Apalachee Bay. Water levels of 1 to 1.5 ft MHHW are possible
around Apalachee Bay. These levels typically only impact boat
ramps along the coast.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 88 62 84 61 75 / 80 30 50 80 80
Panama City 82 64 80 60 75 / 30 30 50 80 80
Dothan 84 57 82 55 73 / 10 10 20 70 50
Albany 84 59 84 58 74 / 40 10 20 70 60
Valdosta 86 63 82 62 73 / 80 30 50 70 90
Cross City 83 67 82 67 80 / 70 50 60 40 70
Apalachicola 81 65 78 63 73 / 80 50 60 70 80
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 AM EDT /7 AM CDT/ this morning for Calhoun-
Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
Wakulla-Jackson-Leon-Liberty-Madison.
High Rip Current Risk through Tuesday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 5 PM EDT /4 PM CDT/ this afternoon for
Coastal Bay-South Walton.
GA...Wind Advisory until 8 AM EDT this morning for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Colquitt-Cook-Decatur-Dougherty-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...None.
GM...Small Craft Advisory until 7 PM CDT this evening for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
Gale Warning until 7 AM CDT this morning for Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 8 PM EDT this evening for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
&&
UPDATE...Scholl
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...GodseyIn the hours before
Local storm report, Apr 13, 4:02 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG BONIFAY 30.79N 85.68W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES DOWN IN BONIFAY.
&&
LNLocal storm report, Apr 13, 4:03 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 NE PONCE DE LEON 30.73N 85.93W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
DE LEON.
&&
LNLocal storm report, Apr 13, 4:05 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 2 WSW EWELL 31.41N 85.60W
04/13/2020 DALE AL LAW ENFORCEMENT
TREE DOWN ALONG HIGHWAY 231.
0139 AM TSTM WND DMG 1 E ARITON 31.60N 85.69W
04/13/2020 DALE AL LAW ENFORCEMENT
TREE DOWN ON COUNTY ROAD 72.
0215 AM TSTM WND DMG 2 NNE GRABALL 31.61N 85.27W
04/13/2020 HENRY AL LAW ENFORCEMENT
911 CALL CENTER REPORTS WIDESPREAD TREES
DOWN COUNTY WIDE AS WELL AS POWER OUTAGES.
0215 AM TSTM WND DMG 1 ESE GEORGETOWN 31.88N 85.08W
04/13/2020 QUITMAN GA LAW ENFORCEMENT
TREE ON POWER LINES ALONG US HWY 82.
0219 AM TSTM WND DMG 1 NNE CLINTONVILLE 31.43N 85.89W
04/13/2020 COFFEE AL LAW ENFORCEMENT
REPORTS OF TREES DOWN, TREES ON POWER LINES,
TREES ON MULTIPLE COUNTY ROADS NOT ONLY
AROUND NEW BROCKTON BUT VARIOUS OTHER PARTS
OF THE COUNTY OVER THE LAST HOUR. COUNTY
ROADS 260, 216, 248 AND 239 ALL HAD TREES
DOWN.
0302 AM TSTM WND DMG 4 SSW FLOWERSVILLE 30.90N 86.36W
04/13/2020 WALTON FL LAW ENFORCEMENT
REPORT OF TREE DOWN AT COUNTY ROAD 2 AND COX
ROAD.
0305 AM TSTM WND DMG 1 SSW ENTERPRISE 31.30N 85.86W
04/13/2020 COFFEE AL LAW ENFORCEMENT
TREES DOWN, POWER LINES DOWN, TREES ON POWER
LINES ACROSS ENTERPRISE.
0320 AM TSTM WND DMG 1 S GLENDALE 30.85N 86.12W
04/13/2020 WALTON FL LAW ENFORCEMENT
REPORT OF A TREE DOWN AT HWY 83/ COUNTY ROAD
1084. ALSO QUITE A FEW REPORTS IN DEFUNIAK
SPRINGS.
0335 AM TSTM WND DMG FORT GAINES-CLAY AIRPOR 31.64N 85.04W
04/13/2020 CLAY GA LAW ENFORCEMENT
TREES DOWN AT THE DOLLAR GENERAL IN FT
GAINES. TIME ESTIMATED BY RADAR.
0340 AM TSTM WND DMG 1 NE PONCE DE LEON 30.73N 85.93W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
DE LEON.
0345 AM TSTM WND DMG 1 WSW SPRINGVALE 31.82N 84.90W
04/13/2020 RANDOLPH GA PUBLIC
TREES DOWN ON HWY 82 HEADING TO GEORGETOWN.
0350 AM TSTM WND DMG BONIFAY 30.79N 85.68W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES DOWN IN BONIFAY.
0355 AM TSTM WND DMG PANSEY 31.15N 85.18W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND PANSEY.
0355 AM TSTM WND DMG ASHFORD 31.19N 85.24W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND ASHFORD.
0355 AM TSTM WND DMG WEBB 31.26N 85.27W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND WEBB.
0430 AM TSTM WND DMG STARKSVILLE 31.77N 84.15W
04/13/2020 LEE GA EMERGENCY MNGR
TREE DOWN ON POWER LINE.
&&Local storm report, Apr 13, 4:14 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG 2 WSW STARKSVILLE 31.76N 84.17W
04/13/2020 LEE GA EMERGENCY MNGR
TREE DOWN AT LUMPKIN RD AND SMITHVILLE ROAD
AS WELL AS ANOTHER TREE ACROSS THE ROAD.
&&
LNLocal storm report, Apr 13, 4:47 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG CEDAR SPRINGS 31.18N 85.04W
04/13/2020 EARLY GA LAW ENFORCEMENT
MULTIPLE TREES DOWN ON CEDAR SPRINGS ROAD IN
CEDAR SPRINGS.
&&
LNLocal storm report, Apr 13, 4:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 3 NNE LOCKETT CROSSING 31.59N 84.23W
04/13/2020 DOUGHERTY GA LAW ENFORCEMENT
ONE TREE DOWN ON GILLIONVILLE ROAD.
&&
LNThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:24 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 66 min |
| Apr 13, 2:03 AM CDT | Special Marine Warning | TAE | 117 min | |
| Apr 13, 2:14 AM CDT | Tornado Warning | TAE | Holmes, Walton | 31 min |
| Apr 13, 2:22 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 53 min |
| Apr 13, 3:09 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 66 min |
| Apr 13, 4:04 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more | 56 min |
| Apr 13, 4:07 AM CDT | Special Marine Warning | TAE | 113 min | |
| Apr 13, 5:35 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 1 more | 55 min |
| Apr 13, 5:43 AM CDT | Special Marine Warning | TAE | 92 min | |
| Apr 13, 5:50 AM CDT | Special Marine Warning | TAE | 115 min | |
| Apr 13, 6:25 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Jefferson, Leon, Liberty, Madison and 2 more | 65 min |
| Apr 13, 6:45 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Apr 13, 6:56 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 49 min |
| Apr 13, 7:21 AM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 24 min |
| Apr 13, 7:41 AM CDT | Severe Thunderstorm Warning | TAE | Madison | 34 min |
| Apr 13, 7:42 AM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 63 min |
| Apr 13, 8:38 AM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 37 min |
| Apr 13, 9:17 AM CDT | Special Weather Statement | TAE | Lafayette | 43 min |
| Apr 13, 12:49 AM CDT | Severe Thunderstorm Warning | TAE | Quitman | 86 min |
| Apr 13, 12:58 AM CDT | Severe Thunderstorm Warning | TAE | Clay | 92 min |
| Apr 13, 1:13 AM CDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 92 min |
| Apr 13, 1:53 AM CDT | Severe Thunderstorm Warning | TAE | Lee | 97 min |
| Apr 13, 2:25 AM CDT | Severe Thunderstorm Warning | TAE | Clay, Early | 69 min |
| Apr 13, 2:29 AM CDT | Tornado Warning | TAE | Clay, Randolph | 46 min |
| Apr 13, 2:42 AM CDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 48 min |
| Apr 13, 3:05 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 85 min |
| Apr 13, 3:21 AM CDT | Severe Thunderstorm Warning | TAE | Lee, Turner, Worth | 84 min |
| Apr 13, 3:24 AM CDT | Tornado Warning | TAE | Lee, Worth | 36 min |
| Apr 13, 4:08 AM CDT | Tornado Warning | TAE | Mitchell, Worth | 33 min |
| Apr 13, 4:16 AM CDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 74 min |
| Apr 13, 4:21 AM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 84 min |
| Apr 13, 4:30 AM CDT | Tornado Warning | TAE | Tift | 31 min |
| Apr 13, 4:52 AM CDT | Tornado Warning | TAE | Berrien, Irwin | 38 min |
| Apr 13, 5:27 AM CDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more | 93 min |
| Apr 13, 6:51 AM CDT | Tornado Warning | TAE | Lanier, Lowndes | 24 min |
| Apr 13, 8:13 AM CDT | Severe Thunderstorm Warning | TAE | Lowndes | 14 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.